# SDR IPXA2021092874345

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 19,111 hours, 11,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bypass Valve
- Condition: No Test
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAMCD VALVE FAULT DRING CARGO SMOKE TEST. VALVES W/NOT CLOSEREMOVED AND REPLACED MCD BYPASS VLV "101HG" PER A300 AMM 21-22-31-401. OPS CK/LK CK OK.
